Some Identities on the Generalized q -Bernoulli, q -Euler, and q -Genocchi Polynomials
Daeyeoul Kim,
Burak Kurt and
Veli Kurt
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
Mahmudov (2012, 2013) introduced and investigated some -extensions of the -Bernoulli polynomials of order , the -Euler polynomials of order , and the -Genocchi polynomials of order . In this paper, we give some identities for , , and and the recurrence relations between these polynomials. This is an analogous result to the -extension of the Srivastava-Pintér addition theorem in Mahmudov (2013).
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/293532.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/293532.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:293532
DOI: 10.1155/2013/293532
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().